RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 142, Number 1, Pages 58–63 (Mi tmf1772)  

This article is cited in 4 scientific papers (total in 4 papers)

Sudden-perturbation approximation for the dirac equation

V. I. Matveev

M. V. Lomonosov Pomor State University

Abstract: We solve the Dirac equation describing the behavior of a hydrogen-like atom interacting with a spatially inhomogeneous ultrashort electromagnetic field pulse in the sudden-perturbation approximation. We express the corresponding transition probabilities through the known inelastic atomic form factors widely used in the theory of relativistic collisions of charged particles with atoms.

Keywords: atom, ultrashort electromagnetic field pulse, sudden-perturbation approximation, Dirac equation

DOI: https://doi.org/10.4213/tmf1772

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 142:1, 48–53

Bibliographic databases:

Received: 12.03.2004

Citation: V. I. Matveev, “Sudden-perturbation approximation for the dirac equation”, TMF, 142:1 (2005), 58–63; Theoret. and Math. Phys., 142:1 (2005), 48–53

Citation in format AMSBIB
\Bibitem{Mat05}
\by V.~I.~Matveev
\paper Sudden-perturbation approximation for the dirac equation
\jour TMF
\yr 2005
\vol 142
\issue 1
\pages 58--63
\mathnet{http://mi.mathnet.ru/tmf1772}
\crossref{https://doi.org/10.4213/tmf1772}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...142...48M}
\elib{http://elibrary.ru/item.asp?id=9135933}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 142
\issue 1
\pages 48--53
\crossref{https://doi.org/10.1007/s11232-005-0056-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000227111300005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1772
  • https://doi.org/10.4213/tmf1772
  • http://mi.mathnet.ru/eng/tmf/v142/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matveev VI, Matrasulov DU, Ryabchenko SV, “Multiple electron loss by structured heavy ions in fast collisions with complex atoms”, Journal of Experimental and Theoretical Physics, 102:1 (2006), 1–8  crossref  zmath  adsnasa  isi  scopus  scopus
    2. Matveev VI, Gusarevich ES, Matrasulov DU, et al, “Projectile electron losses in the collisions with neutral targets: sudden-perturbation approximation”, Journal of Physics B-Atomic Molecular and Optical Physics, 39:6 (2006), 1447–1460  crossref  adsnasa  isi
    3. Matveev VI, Sidorov DB, “Theory of the stopping of fast heavy highly charged structured ions in their collisions with complex atoms”, Journal of Experimental and Theoretical Physics, 105:3 (2007), 502–510  crossref  adsnasa  isi  scopus  scopus
    4. Matveev, VI, “Electron loss of fast heavy projectiles in collision with neutral targets”, Physical Review A, 79:4 (2009), 042710  crossref  adsnasa  isi  elib  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:320
    Full text:113
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019